Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 106, NWS Northern Indiana

June 4, 20114 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 4, 2011, 7:44 PM EDT for 4 counties in Indiana. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2011, 7:44 PM EDT (23:44 UTC)
Expired
Jun 4, 2011, 8:30 PM EDT
In force
46 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IN, Huntington County, IN, Jay County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 91 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 8:30 PM EDTTSTM WND GST 63Bluffton, INMULTIPLE TREES DOWN IN BLUFFTON. TIME ESTIMATED FROM RADAR.
Jun 4, 8:35 PM EDTTSTM WND GST 50Geneva, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 3:08 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2253 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WUUS53 KIWX 042344
SVRIWX
INC001-069-075-179-050030-
/O.NEW.KIWX.SV.W.0106.110604T2344Z-110605T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
744 PM EDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JAY COUNTY IN EAST CENTRAL INDIANA...
  WELLS COUNTY IN NORTHEAST INDIANA...
  SOUTHERN ADAMS COUNTY IN NORTHEAST INDIANA...
  SOUTHEASTERN HUNTINGTON COUNTY IN NORTHEAST INDIANA...

* UNTIL 830 PM EDT

* AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  4 MILES SOUTH OF MARKLE...OR 8 MILES WEST OF BLUFFTON...AND MOVING
  SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLUFFTON...BERNE...GENEVA...MONROE...MOUNT ZION...LIBERTY CENTER...
  NORTH OAKS...MURRAY...TRAVISVILLE...WELLSBURG...PONETO...
  KEYSTONE...DILLMAN...CRAIGVILLE AND CURRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4057 8520 4059 8520 4059 8524 4068 8550
      4089 8535 4071 8482 4049 8498
TIME...MOT...LOC 2344Z 299DEG 18KT 4076 8529
WIND...HAIL 60MPH 1.00IN

$$

NG
2 follow-up statements
991 
WWUS53 KIWX 050014
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
814 PM EDT SAT JUN 4 2011

INC069-050023-
/O.CAN.KIWX.SV.W.0106.000000T0000Z-110605T0030Z/
HUNTINGTON IN-
814 PM EDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUNTINGTON COUNTY
IS CANCELLED...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF 
THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4057 8520 4059 8520 4059 8524 4065 8540
      4076 8513 4071 8498 4050 8500
TIME...MOT...LOC 0013Z 310DEG 21KT 4065 8514

$$

INC001-075-179-050030-
/O.CON.KIWX.SV.W.0106.000000T0000Z-110605T0030Z/
ADAMS IN-WELLS IN-JAY IN-
814 PM EDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN JAY...SOUTHERN WELLS AND SOUTHWESTERN ADAMS
COUNTIES...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED 6 MILES SOUTH OF BLUFFTON...AND MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  PETROLEUM...NOTTINGHAM...DOMESTIC AND LINN GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4057 8520 4059 8520 4059 8524 4065 8540
      4076 8513 4071 8498 4050 8500
TIME...MOT...LOC 0013Z 310DEG 21KT 4065 8514
WIND...HAIL 60MPH 1.00IN

$$

NG
455 
WWUS53 KIWX 050028
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 PM EDT SAT JUN 4 2011

INC001-075-179-050038-
/O.EXP.KIWX.SV.W.0106.000000T0000Z-110605T0030Z/
ADAMS IN-WELLS IN-JAY IN-
828 PM EDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JAY...SOUTHERN
WELLS AND SOUTHWESTERN ADAMS COUNTIES WILL EXPIRE AT 830 PM EDT...

AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4057 8520 4059 8520 4059 8524 4065 8540
      4076 8513 4071 8498 4050 8500
TIME...MOT...LOC 0028Z 310DEG 21KT 4059 8505

$$

NG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:46 PM EDT, 4 hours 58 minutes earlier.

Area forecast discussion, Jun 4, 2:46 PM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
246 PM EDT SAT JUN 4 2011

.SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/
EXTREMELY UNSTABLE AIRMASS IN PLACE ACROSS THE CWA THIS AFTN WITH
3-4KJ/KG MIXED LAYER CAPE AND LITTLE TO NO CONVECTIVE INHIBITION.
ALTHOUGH FORCING ASSOCIATED WITH CDFNT/SHRTWV MOVG ACROSS SRN WI/NW
IL IS WEAK...IT MAY BE SUFFICIENT WHEN COMBINED WITH LAKE BREEZE
INTERACTION FOR SCT TSTM DEVELOPMENT AS IT MOVES SE ACROSS THE AREA
LATE THIS AFTN/EVE. GIVEN LARGE CAPE/DCAPE AND AROUND 30KT 0-6KM
SHEAR... THERE IS POTENTIAL FOR SVR STORMS...  WITH DAMAGING WINDS
THE MAIN THREAT. INITIAL STORM DEVELOPMENT COULD ALSO CONTAIN LARGE
HAIL AS 800 J/KG CAPE IN HAIL GROWTH ZONE AND RELATIVELY DRY MID
LEVEL AIR SHOULD COUNTERACT DETRIMENTAL AFFECTS OF 13-14KFT FREEZING
LEVELS. ASSUMING CONVECTIVE INITIATION DOES OCCUR... A QUICK
TRANSITION FROM CELLS TO SMALL BOWS LIKELY GIVEN UNIDIRECTIONAL FLOW
EVIDENT ON WOLCOTT PROFILER.

CONVECTION SHOULD MOVE OUT OF SRN PORTION OF THE AREA BY 06Z AS
CDFNT MOVES INTO SRN IN/OH. SFC HIGH WILL MOVE INTO THE UPR GRTLKS
BEHIND THIS FRONT PROVIDING FAIR WEATHER ACROSS THE AREA SUNDAY. AS
THE HIGH MOVES TO THE LWR GRTLKS SUNDAY NIGHT WAA WILL DEVELOP
ACROSS OUR CWA. CONVECTION PSBL LATE TONIGHT AND AGAIN SUNDAY NIGHT
OVER THE PLAINS WHERE STALLING/RETREATING FRONT AT NOSE OF LLJ WILL
PROVIDE SOME ISENT LIFT/LOW LEVEL THETA-E ADVECTION. THIS ACTIVITY
SHOULD MOVE SE AND ATTM EXPECT IT WILL REMAIN WEST OF OUR CWA SO DRY
WX FCST AFT 06Z TONIGHT THROUGH MONDAY MORNING WITH CONVECTIVE
DEBRIS EXPECTED TO RESULT IN PARTLY CLOUDY SKIES. LITTLE CHANGE TO
GOING TEMP GRIDS OR 12Z MOS GUIDANCE WITH TEMPS EXPECTED TO FALL
BACK CLOSER TO NORMAL TONIGHT THROUGH SUNDAY NIGHT.

&&

.LONG TERM...MONDAY THROUGH SATURDAY

A NORTH ATLANTIC OMEGA BLOCK WILL HOLD THROUGH MUCH OF THE PERIOD
SUPPORTING A PERSISTENT LARGE SCALE FLOW PATTERN ACROSS NOAM. THE
LOCAL AREA WILL GENERALLY BE LOCATED ON THE NORTHERN PERIPHERY OF AN
EXPANSIVE RIDGE THAT WILL BE CENTERED ACROSS THE LOWER MS VALLEY AND
SRN/CENTRAL PLAINS. LOW AMPLITUDE SHORTWAVES AND/OR CONVECTIVELY
MODIFIED VORT MAXES WILL LIKELY PROPAGATE EWD OVER/ALONG THE RIDGE
AXIS. THESE WEAK MID LVL IMPULSES WILL LIKELY AID IN THE DEVELOPMENT
OF SHOWERS/SHOWERS ALONG A LOW LEVEL THETA-E RIDGE / HIGH PWAT /
AXIS THAT WILL MIXING NEWD ACROSS THE AREA MONDAY INTO TUESDAY. WITH
THIS CONTINUED WITH CHC POPS MAINLY MONDAY AFTN AND NIGHT...AND
ADDED LOW CHC POPS TO TUESDAY MORNING IN THE NE WITH THE BOUNDARY
NEAR.

MEDIUM RANGE MODEL GUIDANCE CONTINUES TO LIFT THE THE WARM
FRONT/THETA-E RIDGE NORTH OF THE FA TUESDAY AFTERNOON INTO WEDNESDAY
AS THE UPPER RIDGE BUILDS NWD INTO THE SOUTHERN GREAT LAKES IN
RESPONSE TO HIGH PLAINS HEIGHT FALLS. HIGH TEMPS NEAR 90F WILL BE
POSSIBLE IN THE SW ON TUESDAY...WITH WEDNESDAY HIGHS NEAR 90F
CWA-WIDE. BUILDING HUMIDITY DURING THIS TIME WILL SUPPORT
INCREASINGLY UNSTABLE CONDITIONS...ALTHOUGH LACK OF ANY OBVIOUS
TRIGGER AND SUBTLE MID LVL CAPPING/DRYING ENOUGH TO CONTINUE WITH A
14 POP/DRY FCST. LATE WEDNESDAY NIGHT AND THURSDAY LOOKS SOMEWHAT
SIMILAR TO TODAY AS A STRONGER MID LVL IMPULSE TRACKS EWD THROUGH
THE NRN GREAT LAKES...AGAIN FLATTENING THE UPPER RIDGE AND SENDING A
COLD FRONT SEWD BACK INTO THE FA. WITH THIS CONTINUED WITH CHC
POPS FOR SHOWERS/STORMS WEDNESDAY NIGHT INTO THURSDAY GIVEN SUBTLE
TIMING DIFFERENCES IN GUIDANCE.

LARGER SPREAD IN MODEL GUIDANCE AS EXPECTED BY DAYS 6-7
(FRIDAY/SATURDAY). THE 12Z OP GFS TRENDED MORE TOWARDS THE ECMWF IN
THURSDAY'S NRN GREAT LAKES SHORTWAVE DIVING SEWD INTO THE NORTHEAST
US. THIS SUPPORTS A FLATTENING OF THE UPPER RIDGE...SFC RIDGING INTO
THE GREAT LAKES...AND THE AFOREMENTIONED FRONTAL BOUNDARY SINKING
WELL SOUTH OF THE FA. IF THIS PANS OUT WE WOULD SEE A RETURN TO
DRY/COOLER/LESS HUMID WX BY DAYS 6/7. HOWEVER...OPTED NOT TO PULL
INHERITED LOW CHC POPS THURSDAY NIGHT AND FRIDAY GIVEN MODEL
INCONSISTENCIES THIS FAR IN ADVANCE...AND FOR THE FACT THAT SEVERAL
GFS ENSEMBLE MEMBERS STALL THE BOUNDARY FARTHER NORTH INVOF THE CWA.

&&

.AVIATION...
EXTREMELY UNSTABLE AIRMASS OVER NRN INDIANA THIS AFTN. A CDFNT
MOVG THROUGH NW IL/SE WI SHOULD DROP ACROSS NRN INDIANA BY THIS
EVENING. THIS FRONT IS EXPECTED TO TRIGGER SCT TSTMS...WHICH
GIVEN THE INSTABILITY IN PLACE...COULD BE SVR WITH LARGE HAIL AND
DAMAGING WINDS...THUS MAINTAINED GOING TEMPO +TSRA GROUP AT BOTH
TERMINALS LATE THIS AFTN. SOME LINGERING MID/HIGH CLOUDS EXPECTED
TNGT AND SUNDAY. WINDS WILL VEER NE BEHIND THE FRONT OVERNIGHT...
AND THEN LIKELY BACK NW AGAIN AT SBN SUNDAY AS LAKE BREEZE MOVES
INLAND WITH LIGHT GRADIENT FLOW. LINGERING MOISTURE AND LIGHT
WINDS MAY ALLOW PATCHY BR TO DVLP OVERNIGHT... AND ADDED MVFR VSBY
RESTRICTION TO FWA TAF AROUND DAYBREAK.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT
Hazardous weather outlook, Jun 4, 4:26 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 PM EDT SAT JUN 4 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-052030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
426 PM EDT SAT JUN 4 2011 /326 PM CDT SAT JUN 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND
THIS EVENING. A FEW THUNDERSTORMS MAY BE SEVERE...WITH DAMAGING
WINDS AND LARGE HAIL THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND MONDAY
NIGHT...AND AGAIN WEDNESDAY NIGHT INTO FRIDAY. IT REMAINS TOO
EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EARLY THIS
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-052030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
426 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY
THIS EVENING. A FEW THUNDERSTORMS MAY CONTAIN SEVERE WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND MONDAY
NIGHT...AND AGAIN WEDNESDAY NIGHT INTO FRIDAY. IT REMAINS TOO
EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 4, 7:12 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
712 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             1 S PLEASANT PLAIN      40.68N  85.55W
06/04/2011  M1.00 INCH       HUNTINGTON         IN   AMATEUR RADIO

            JUST NORTH OF SR 218.

&&

EVENT NUMBER IWX1101000

EB
Local storm report, Jun 4, 7:19 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
719 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             WARREN                  40.68N  85.43W
06/04/2011  M0.88 INCH       HUNTINGTON         IN   FIRE DEPT/RESCUE

&&

EVENT NUMBER IWX1101001

EB
Local storm report, Jun 4, 7:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
728 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             4 N MONTPELIER          40.61N  85.28W
06/04/2011  E0.70 INCH       WELLS              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1101002

EB
Local storm report, Jun 4, 7:31 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
731 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             BLUFFTON                40.74N  85.17W
06/04/2011  M0.70 INCH       WELLS              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1101003

EB
Local storm report, Jun 4, 7:42 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
742 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             1 W PERU                40.75N  86.09W
06/04/2011  E0.75 INCH       MIAMI              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1101004

EB
Local storm report, Jun 4, 7:44 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
744 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     5 W CHALMERS            40.66N  86.96W
06/04/2011                   WHITE              IN   TRAINED SPOTTER

            POWER LINES DOWN. PART OF ROOF OFF BARN

&&

EVENT NUMBER IWX1101005

EB

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 4:31 PM EDTSpecial Weather StatementIWXHuntington, Wells59 min
Jun 4, 4:32 PM EDTSpecial Weather StatementIWXBlackford, Jay43 min
Jun 4, 4:40 PM EDTSpecial Weather StatementIWXFulton, Pulaski50 min
Jun 4, 4:59 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski42 min
Jun 4, 5:37 PM EDTSevere Thunderstorm WarningIWXGrant53 min
Jun 4, 6:08 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, Starke, White52 min
Jun 4, 6:16 PM EDTSevere Thunderstorm WarningIWXWhite59 min
Jun 4, 6:17 PM EDTSevere Thunderstorm WarningIWXCass, Grant, Miami58 min
Jun 4, 6:38 PM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Grant, Huntington, Jay, Wabash and 1 more67 min
Jun 4, 6:45 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Pulaski, Wabash, White45 min
Jun 4, 7:23 PM EDTSevere Thunderstorm WarningIWXCass, White37 min
Jun 4, 7:26 PM EDTFlash Flood WarningIWXWhite6 hr
Jun 4, 7:32 PM EDTSevere Thunderstorm WarningIWXGrant, Huntington, Miami, Wabash58 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.